MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTELLIO LINK WEREWOLF; MEDICAL DEVICE DATA SYSTEM

SMITH & NEPHEW, INC. INTELLIO LINK WEREWOLF; MEDICAL DEVICE DATA SYSTEM
Catalog Number 72205191
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case-2020-00028144-1.
 
Event or Problem Description
It was reported that during set up the intelio link werewolf did not connect.There was a change in surgical technique however no delay or patient complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.It was determined the device contributed to the reported event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review was performed and found without the requested clinical information a thorough medical investigation cannot be rendered.It is unknown how the procedure was completed.The patient impact could not be determined based on the limited information provided.Should any additional clinical information be provided this complaint will be re-evaluated.No further clinical/medical assessment is warranted at this time.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.Visual inspection observed the back label for configure or use setting switch is missing.Functional evaluation revealed after an extended time, the unit does not show signs of connecting to the wifi or the werewolf, neither the wifi led or the data led illuminate.The unit was opened and found no issues.The complaint was confirmed and the root cause is associated with a component failure.Factors, which could have contributed to the complaint event, include, failure of an internal component which could cause the device to not activate or send a wireless signal or failure of the internal pcb.No containment or corrective actions are recommended at this time.

Brand Name
INTELLIO LINK WEREWOLF
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key10929850
Report Number1643264-2020-01973
Device Sequence Number2539221
Product Code OUG
UDI-Device Identifier00885556741641
UDI-Public885556741641
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number72205191
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown